# SDR CALA2017060901744

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 11,898 hours, 4,145 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SULFUR LIKE SMELL ORIGINATING FROM OVRHD REAR FLT ATTENDANT EYEBALL AIR SOCKETS. COULD NOT DUPLICATE SMELL.
